# SDR AALA202511242763

- Difficulty date: September 1, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D9251650700095
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FITTING PER EA 367833, THE RIGHT-HAND LATERAL FITTING BETWEEN FR 23 AND FR 24 AT -Y1293 NEEDS TO BE REPLACED PER THE INSTRUCTIONS OUTLINED IN EA 367833. LATERAL FITTING REPLACED PER EA 367833.
